# SDR DLL13952679

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1443-1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SEAT TRACK CORRODED STA 1443 TO 1545.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK PER SRM 53-21-00 PG 836.
